Sinarest Plus Syrup 60ml

Joyra Medicals Palaiyamkottai Tirunelveli
Cough And Cold | Centaur Pharmaceuticals Pvt Ltd
0 likes Sinarest Plus Syrup 60ml
Sinarest Plus Syrup 60ml
Sinarest Plus Syrup 60ml
Sinarest Plus Syrup 60ml
Sinarest Plus Syrup 60ml
Sinarest Plus Syrup 60ml
Short Description:

Sinarest Plus Syrup 60ml is used for Cough And Cold. This contains Paracetamol (Acetaminophen) 250 mg,Chlorpheniramine Maleate 2 mg,Sodium Citrate 60 mg,Phenylephrine 5 mg,Menthol 1 mg

*This medicine need prescription

Combination:

Paracetamol (Acetaminophen) 250 mg,Chlorpheniramine Maleate 2 mg,Sodium Citrate 60 mg,Phenylephrine 5 mg,Menthol 1 mg

₹114.66 ₹134.9 15% off

Out of Stock

Delivered within 1hours | Delivery around 15kms

Add to cart